57 0

q-FREQUENT HYPERCYCLICITY IN AN ALGEBRA OF OPERATORS

Title
q-FREQUENT HYPERCYCLICITY IN AN ALGEBRA OF OPERATORS
Author
허재성
Keywords
hypercyclic operator; q-frequently hypercyclic operator; q-frequently hypercyclic subspace; strong operator topology
Issue Date
2017-03
Publisher
KOREAN MATHEMATICAL SOC
Citation
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v. 54, no. 2, page. 443-454
Abstract
We study a notion of q-frequent hypercyclicity of linear maps between the Banach algebras consisting of operators on a separable infinite dimensional Banach space. We derive a sufficient condition for a linear map to be q-frequently hypercyclic in the strong operator topology. Some properties are investigated regarding q-frequently hypercyclic subspaces as shown in [5], [6] and [7]. Finally, we study q-frequent hypercyclicity of tensor products and direct sums of operators.
URI
http://koreascience.or.kr/article/JAKO201713842134610.pagehttps://repository.hanyang.ac.kr/handle/20.500.11754/113068
ISSN
1015-8634; 2234-3016
DOI
10.4134/BKMS.b160011
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE